MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 130-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's left hip was revised approximately 2 years post op.Surgeon removed of stem and femoral component.The patient alleged failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal of the prosthesis at issue.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6) - 186-01-56 - integrip cc, cluster 56mm,g3, (b)(6) - 130-36-53 - nv gxl linr, ntrl, 36mm id, group 3 cups, (b)(6) - 170-36-00 - biolox delta femoral head 36mm od, +0mm.H3: the most likely underlying cause for the revision reported is infection and prosthesis wear and a combination of risk factors specified in an hhe.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report #1038671-2024-00023.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key22560907
Report Number1038671-2025-02539
Device Sequence Number9528759
Product Code MEH
UDI-Device Identifier10885862022233
UDI-Public10885862022233
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2020
Device Catalogue Number130-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American